# SDR CALA2022060201426

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27555
- Aircraft time: 95,992 hours, 23,061 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Rh Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

R BLEED EICAS ON TAKEOFF WHEN THRUST SET. REJECTED T/O AT 50KTS FOUND LOOSE MUSCLE LINE ON HIGH PRESSURE SHUTOFF VALVE. SECURED LINE RAN ENGINE AT MULTIPLE POWER SETTING NO FAULTS FOUND. OPS NORMAL ADD EMP:012816
